# SDR AALA20101105TUL09

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 57,198 hours, 29,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE CABIN UPPER CUSP IS CRACKED AT STATION 1263.  INSTALLED NEW CUSP SHEET STATIONS 1250 TO 1309 LEFT SIDE PER AARD 53-20-00-16.
